# SDR SWIA202161854

- Difficulty date: August 20, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH TRU BAY DOOR AREA, ATF LOWER CORNER OF FUSELAGE SKIN CRACKED APPROXIMATELY FS193.00 WL79 (MARKED)     (C-CHECK RO 10/22/2021)    REPLACED LH TRU BAY FORWARD SKIN PER SRM 51-42-06-001-001-A01, REO 690-53-11-1368 DATED 2021-09-22 & DRAWING CC670-33040 REV -G.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY. OPS TEST GOOD
